# SDR HNAA2023061500189

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,542 hours, 36,820 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

AROUND 900 FEET, LOUD NOISE HEARD, FOLLOWED WHITE SMOKE OBSERVED IN CABIN BETWEEN ROW 7 AND 9, NO ABNORMAL INDICATIONS SHOWN IN FLT DECK.
 FACT  14JUN23  16:01  PHL
FOUND BLOWN DUCT BETWEEN ROW 7,8,9, REINSTALLED DUCT AND SECURED WITH NEW CLAMP. RAN PACK 1 FOR FIVE MINUTES. NO LEAKS NOTED. OPS CHECK GOOD ACFT OK FOR SERVICE.
